# SDR UPS02238641

- Difficulty date: June 17, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: N919UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PFLT FORWARD ENTRY DOOR EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED BATTERY PER MM 33-50-01.
